Alert archive / Texas / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 115, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 15, 2020, 11:54 PM CDT for 5 counties in Texas. It was in force for 66 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2020, 11:54 PM CDT (04:54 UTC)
- Expired
- May 16, 2020, 1:00 AM CDT
- In force
- 66 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Atascosa County, TX, DeWitt County, TX, Gonzales County, TX, Karnes County, TX, Wilson County, TX
The radar
The Austin/San Antonio radar (KEWX), 99 km from the middle of the area, began a volume at 04:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 16, 12:26 AM CDT | TSTM WND GST 59 | 1 Nw Kenedy, TX | MEASURED AT K2R9. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 15, 9:14 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 4.9 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3374 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 744 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.5
The text
As transmitted.
348
WUUS54 KEWX 160454
SVREWX
TXC013-123-177-255-493-160600-
/O.NEW.KEWX.SV.W.0115.200516T0454Z-200516T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1154 PM CDT Fri May 15 2020
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Southwestern DeWitt County in south central Texas...
Karnes County in south central Texas...
South central Gonzales County in south central Texas...
East central Atascosa County in south central Texas...
Central Wilson County in south central Texas...
* Until 100 AM CDT.
* At 1153 PM CDT, a severe thunderstorm was located 10 miles west of
Falls City, or 12 miles southwest of Poth, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Floresville, Kenedy, Karnes City, Poth, Yorktown, Stockdale,
Kosciusko, Runge, Falls City, Nordheim, Gillett, Cestohowa,
Westhoff, Coy City, Cotton Patch, Choate, Fashing, El Oso, Ecleto,
and Helena.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Austin San Antonio.
Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2868 9779 2867 9782 2872 9792 2869 9801
2879 9810 2875 9815 2884 9829 2926 9821
2920 9743 2885 9753 2867 9778
TIME...MOT...LOC 0453Z 279DEG 36KT 2892 9819
HAIL...1.00IN
WIND...60MPH
$$
BF2 follow-up statements
189
WWUS54 KEWX 160520
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1220 AM CDT Sat May 16 2020
TXC013-160530-
/O.CAN.KEWX.SV.W.0115.000000T0000Z-200516T0600Z/
Atascosa TX-
1220 AM CDT Sat May 16 2020
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ATASCOSA COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central Texas.
LAT...LON 2872 9792 2869 9801 2896 9827 2926 9821
2920 9743 2885 9753 2867 9778 2868 9779
2867 9782
TIME...MOT...LOC 0520Z 279DEG 36KT 2888 9788
$$
TXC123-177-255-493-160600-
/O.CON.KEWX.SV.W.0115.000000T0000Z-200516T0600Z/
DeWitt TX-Karnes TX-Gonzales TX-Wilson TX-
1220 AM CDT Sat May 16 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR SOUTHWESTERN DEWITT...KARNES...SOUTH CENTRAL GONZALES AND CENTRAL
WILSON COUNTIES...
At 1220 AM CDT, a severe thunderstorm was located over Karnes City,
moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Floresville, Kenedy, Karnes City, Poth, Yorktown, Stockdale,
Kosciusko, Runge, Falls City, Nordheim, Gillett, Cestohowa,
Westhoff, Coy City, Cotton Patch, Choate, El Oso, Ecleto, Helena,
and Pana Maria.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Austin San Antonio.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2872 9792 2869 9801 2896 9827 2926 9821
2920 9743 2885 9753 2867 9778 2868 9779
2867 9782
TIME...MOT...LOC 0520Z 279DEG 36KT 2888 9788
HAIL...1.00IN
WIND...60MPH
$$
BF501
WWUS54 KEWX 160546
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1246 AM CDT Sat May 16 2020
TXC493-160556-
/O.CAN.KEWX.SV.W.0115.000000T0000Z-200516T0600Z/
Wilson TX-
1246 AM CDT Sat May 16 2020
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WILSON COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central Texas.
LAT...LON 2872 9792 2869 9801 2878 9809 2921 9775
2922 9773 2920 9743 2885 9753 2867 9778
2868 9779 2867 9782
TIME...MOT...LOC 0546Z 279DEG 36KT 2884 9758
$$
TXC123-177-255-160600-
/O.CON.KEWX.SV.W.0115.000000T0000Z-200516T0600Z/
DeWitt TX-Karnes TX-Gonzales TX-
1246 AM CDT Sat May 16 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR SOUTHWESTERN DEWITT...KARNES AND SOUTH CENTRAL GONZALES
COUNTIES...
At 1246 AM CDT, a severe thunderstorm was located near Nordheim, or
11 miles southwest of Yorktown, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Kenedy, Karnes City, Yorktown, Runge, Nordheim, Gillett, Westhoff,
Coy City, Cotton Patch, Gruenau, New Davy, Zunkerville, Choate, El
Oso, Ecleto, Helena, and Pana Maria.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Austin San Antonio.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2872 9792 2869 9801 2878 9809 2921 9775
2922 9773 2920 9743 2885 9753 2867 9778
2868 9779 2867 9782
TIME...MOT...LOC 0546Z 279DEG 36KT 2884 9758
HAIL...1.00IN
WIND...60MPH
$$
BFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 9:31 PM CDT, 2 hours 23 minutes earlier.
Area forecast discussion, May 15, 9:31 PM CDT, 2 hours 23 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 931 PM CDT Fri May 15 2020 .UPDATE... Squall line currently along an Eagle Pass to Uvalde to Kerrville to Mason line continues to surge to the east with isolated showers and thunderstorms ahead of it. Have issued Severe Thunderstorm Watch 189 for all of South Central Texas and the Hill Country through 4 AM. However, Edwards, Kinney, and Val Verde are no longer in a watch as the line has moved east of those counties. Strong damaging wind gusts remains the primary threat with large hail also possible. && .PREV DISCUSSION... /ISSUED 748 PM CDT Fri May 15 2020/ UPDATE... Squall line taking shape over the Edwards Plateau to Rio Grande Valley. Have added Bandera, Uvalde, Maverick, and Zavala to Severe Thunderstorm Watch 188. Squall line will track eastward reaching the I-35 corridor between 10 PM and 1 PM. The primary threat remains strong damaging winds. Wind gusts to 55 and 61 mph were recently observed at Del Rio Airport. Cannot rule out 1 inch hail, however. Reasoning in the previous discussions still valid. PREV DISCUSSION... /ISSUED 632 PM CDT Fri May 15 2020/ AVIATION... SHRA/TSRA will move across KDRT until 04Z and across the I-35 sites between 03Z-09Z. Otherwise, SHRA will be in the VCNTY of the I-35 sites until 14Z. MVFR CIGs/VSBYs are expected at KAUS between 03Z- 22Z, KSAT/KSSF between 03Z-09Z. Otherwise VFR flying conditions will prevail tonight through Saturday evening. Wind gusts up to 60 KTs are possible with the strongest TSRA. Otherwise, E-SE winds 5 to 15 KTs will prevail. PREV DISCUSSION... /ISSUED 302 PM CDT Fri May 15 2020/ SHORT TERM (Tonight through Saturday Night)... Summary: Primary forecast concern has shifted over time from flash flooding to large hail (mainly Rio Grande area) and damaging winds as convective allowing models continue to indicate progressive storm motions with cold-pool dominant, linear storm structures likely to impact much of south-central TX this evening and overnight. While flash flooding remains possible, the storms should be quick moving for the most part, reducing the chance for excessive rainfall. Storms will likely develop and move into the Rio Grande Plains in the 4-7pm time frame, reaching the I-35 corridor between 11pm-3am. Storms are expected to be mainly east and south of the forecast area by 4-5am. Details: Visible satellite imagery early this afternoon indicates a gradual scattering of the low level cloud field. Temperatures are mainly in the 80s for most with very moist dew points of 67-75. A few spots should reach the low 90s this afternoon south and west. Some weak early afternoon echoes have developed across the southern Edwards Plateau this afternoon which was well forecast by the 16Z HRRR. Some storms had also been having trouble sustaining updrafts well out west over the Trans-Pecos region but have become more robust as of 19Z. A relatively stout shortwave trough axis was analyzed near El Paso and this will provide the bulk of the large-scale ascent as PVA continues to push to the west. The sub-tropical jet left exit region will also provide diffluence aloft this evening and tonight. Development of a large MCS is likely this evening and overnight. A few convective allowing models continue to hint at the chance for isolated showers and storms well ahead of the main show over our eastern counties later today. Showers and storms have developed along a remnant boundary over the Houston area, and this activity/it's outflow will propagate westward over the next couple of hours perhaps allowing this development to occur. Mid-level lapse rates are very steep, already 8+ C/km out west and growing. Very unstable air with MUCAPE north of 4000 J/kg is available, perhaps even more than 5000 J/kg. However, deep layer shear will be weak through the duration of the event, generally in the 20-25 kt range. Thus, cold-pool dominant convective organization will prevail as storms grow upscale. Early on, the threat for large to very large hail near the Rio Grande will exist, however this will gradually become a damaging wind event as the evening progresses. Overall agreement between the CAMs is pretty good in regards to hazard timing, with the slowest solution coming from the TTU-WRF and NAMNest still indicating much of the main activity will be off to the east by 4-5AM. However, TTU-WRF is also the most robust at developing additional storms in an east-west orientation along and south of the I-10/US-90 corridor during the morning hours. If this were to verify, these areas would be more susceptible to the isolated higher totals approaching 5" and thus an elevated flash flood risk will exist if this occurs. Portions of Karnes, Gonzales, Dewitt and Lavaca Counties would be especially at risk where heavy rain fell on Tuesday and antecedent soil moisture conditions are high. The rGEM and a couple of GEFS members are also hinting at this possibility, so I believe it bears mentioning and keeping in mind, however the ensemble signal for higher rainfall totals is much more robust just to our east. Otherwise, given the progressive nature of the MCS rainfall totals are expected to be in the 1-3" range for most and only isolated flash flood impacts would result. A few lingering showers and storms are possible over the east half of the region tomorrow, but coverage is expected to be isolated at best. Sunshine is expected west with highs in the low 90s. Sun will eventually poke through over the east as well and with southeasterly flow returning this will allow temperatures to top out near 80 despite the AM convection. The mid-level tough will close off but is expected to gradually drift northeastward, keeping precipitation chances low to nil as we head into Saturday evening. LONG TERM (Sunday through Friday)... An upper level low will be located over northeast Texas by early Sunday morning. Behind this low, our region will be left in fairly weak northwest flow aloft. The models don't always handle northwest flow aloft very well and we will continue to keep a chance for showers and storms in the forecast for the Hill Country and areas along/east of the I-35/I-37 corridors. If anything, we could see a little better coverage of showers and storms in the afternoon hours and may need to increase rain chances slightly in subsequent forecasts. Any activity that did manage to develop should weaken quickly with the loss of daytime heating. As we head into the early portion of the upcoming week, an upper level ridge will build over northern Mexico into western Texas. We will see a drying trend across our region with temperatures remaining close to climatological normals through Monday. The mid and upper level ridge will expand eastward across Texas through the mid to late portion of next week, resulting in a warm and dry forecast for south central Texas. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 68 82 68 86 66 / 90 50 10 20 10 Austin Bergstrom Intl Airport 68 81 67 86 65 / 90 50 10 20 10 New Braunfels Muni Airport 67 81 67 86 66 / 100 40 10 20 10 Burnet Muni Airport 66 81 65 84 63 / 90 40 10 20 - Del Rio Intl Airport 67 92 70 93 71 / 80 10 - - - Georgetown Muni Airport 68 82 66 84 64 / 90 40 20 20 10 Hondo Muni Airport 66 85 68 91 68 / 90 20 - 10 - San Marcos Muni Airport 66 81 66 86 65 / 100 40 10 20 10 La Grange - Fayette Regional 70 80 69 85 67 / 90 50 20 30 10 San Antonio Intl Airport 68 83 69 88 68 / 90 30 - 20 - Stinson Muni Airport 69 84 69 89 69 / 90 30 - 20 - && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Short-Term/Aviation...04 Long-Term...05 Decision Support...Runyen
Hazardous weather outlook, May 15, 1:16 PM CDT, 10 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 116 PM CDT Fri May 15 2020 TXZ171>173-183>194-202>209-217>225-228-161830- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 116 PM CDT Fri May 15 2020 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...This Afternoon And Tonight. There is an enhanced risk for severe storms this afternoon through late tonight across much of South Central Texas. The greatest threat for large hail will be across the Rio Grande Plains and Western Hill Country. Damaging wind threat is in place for all of South Central Texas. In addition to the severe risk, there is a chance for locally heavy rainfall and flash flooding. 1 to 3 inches of rainfall is possible with isolated amounts up to 5 inches which could lead to flash flooding impacts. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Local storm report, May 15, 11:21 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1121 PM CDT FRI MAY 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM TSTM WND GST 7 S BEE CAVE 30.21N 97.97W
05/15/2020 E58 MPH HAYS TX TRAINED SPOTTER
&&
NHLocal storm report, May 15, 11:28 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1128 PM CDT FRI MAY 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1126 PM HAIL 6 WSW SANDY OAKS 29.16N 98.50W
05/15/2020 E1.00 INCH BEXAR TX TRAINED SPOTTER
&&
NHSpecial weather statement, May 15, 11:28 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1128 PM CDT Fri May 15 2020
TXZ172-173-191>193-205>208-221-223-160515-
Guadalupe TX-Comal TX-Bexar TX-Caldwell TX-Bastrop TX-Williamson TX-
Gonzales TX-Hays TX-Wilson TX-Burnet TX-Travis TX-
1128 PM CDT Fri May 15 2020
...SIGNIFICANT WEATHER ADVISORY FOR WILLIAMSON...CALDWELL...HAYS...
GUADALUPE...TRAVIS...BASTROP...WESTERN GONZALES...NORTHERN WILSON...
EASTERN BURNET...EAST CENTRAL BEXAR AND EASTERN COMAL COUNTIES UNTIL
1215 AM CDT...
At 1127 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles northeast of Briggs to near Uhland to
La Vernia. Movement was east at 50 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
San Antonio, Austin, Round Rock, New Braunfels, Cedar Park,
Georgetown, San Marcos, Pflugerville, Schertz, Kyle, Seguin, Cibolo,
Universal City, Taylor, Buda, Lockhart, Elgin, Bastrop, Burnet and
Luling.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central Texas.
LAT...LON 3091 9783 3087 9762 3074 9727 3069 9725
3043 9724 3040 9733 3035 9724 2995 9722
2919 9770 2922 9773 2920 9776 2929 9851
2968 9821 3009 9814 3038 9816 3042 9813
3044 9816 3103 9820 3103 9791
TIME...MOT...LOC 0427Z 272DEG 45KT 3098 9781 2997 9775 2934 9815
CPLocal storm report, May 15, 11:49 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1149 PM CDT FRI MAY 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1139 PM HAIL 3 WSW SANDY OAKS 29.17N 98.46W
05/15/2020 E1.25 INCH BEXAR TX TRAINED SPOTTER
&&
NHLocal storm report, May 15, 11:50 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1150 PM CDT FRI MAY 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1126 PM TSTM WND DMG 6 WSW SANDY OAKS 29.16N 98.50W
05/15/2020 BEXAR TX TRAINED SPOTTER
2 FOOT DIAMETER TREES WERE BLOWN DOWN OVER
ROADS.
&&
NHLocal storm report, May 15, 11:51 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1151 PM CDT FRI MAY 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1136 PM HAIL 2 NE MARION 29.60N 98.12W
05/15/2020 U0.50 INCH GUADALUPE TX PUBLIC
REPORT FROM MPING: HALF-INCH (0.50 IN.).
&&
NHThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 7:23 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 52 min |
| May 15, 7:25 PM CDT | Special Weather Statement | EWX | Bastrop | 35 min |
| May 15, 7:51 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr, Real | 54 min |
| May 15, 7:56 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 64 min |
| May 15, 8:04 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 56 min |
| May 15, 8:05 PM CDT | Special Weather Statement | EWX | Travis | 25 min |
| May 15, 8:06 PM CDT | Special Weather Statement | EWX | Comal | 24 min |
| May 15, 8:13 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Kerr, Real, Uvalde | 62 min |
| May 15, 8:27 PM CDT | Areal Flood Advisory | EWX | Bastrop, Travis | 3 hr |
| May 15, 8:32 PM CDT | Special Weather Statement | EWX | Travis | 43 min |
| May 15, 8:33 PM CDT | Special Weather Statement | EWX | Blanco | 42 min |
| May 15, 8:53 PM CDT | Special Weather Statement | EWX | Blanco | 52 min |
| May 15, 8:56 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Uvalde, Zavala | 64 min |
| May 15, 8:58 PM CDT | Areal Flood Advisory | EWX | Blanco, Comal, Hays, Kendall | 4 hr |
| May 15, 9:04 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick, Zavala | 56 min |
| May 15, 9:09 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Kendall | 66 min |
| May 15, 9:12 PM CDT | Tornado Warning | EWX | Zavala | 18 min |
| May 15, 9:21 PM CDT | Areal Flood Advisory | EWX | Bandera, Kerr, Real | 114 min |
| May 15, 9:29 PM CDT | Special Weather Statement | EWX | Travis | 46 min |
| May 15, 9:32 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Kendall, Kerr | 36 min |
| May 15, 9:34 PM CDT | Areal Flood Advisory | EWX | Travis | 116 min |
| May 15, 9:45 PM CDT | Flash Flood Warning | EWX | Travis | 3 hr |
| May 15, 9:54 PM CDT | Areal Flood Advisory | EWX | Bandera, Blanco, Gillespie, Kendall, Kerr | 3 hr |
| May 15, 9:54 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Frio, Medina, Zavala | 66 min |
| May 15, 9:57 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Zavala | 63 min |
| May 15, 9:59 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kendall | 14 min |
| May 15, 10:00 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick | 60 min |
| May 15, 10:13 PM CDT | Areal Flood Advisory | EWX | Zavala | 2 hr |
| May 15, 10:31 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Blanco, Burnet, Comal, Guadalupe, Hays and 5 more | 59 min |
| May 15, 10:39 PM CDT | Flash Flood Warning | EWX | Kendall | 3 hr |
| May 15, 10:53 PM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Comal, Guadalupe, Medina | 3 hr |
| May 15, 10:55 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Frio, Karnes, Medina, Wilson | 65 min |
| May 15, 10:56 PM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Llano | 3 hr |
| May 15, 10:58 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 16 min |
| May 15, 11:28 PM CDT | Special Weather Statement | EWX | Bastrop, Caldwell, Guadalupe, Hays, Travis, Williamson | 47 min |
| May 15, 11:31 PM CDT | Areal Flood Advisory | EWX | Atascosa, Frio | 3 hr |
| May 15, 11:34 PM CDT | Areal Flood Advisory | EWX | Hays, Travis, Williamson | 3 hr |
| May 16, 12:08 AM CDT | Special Weather Statement | EWX | Bastrop, Caldwell, Gonzales, Guadalupe, Travis, Williamson | 52 min |
| May 16, 12:27 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Lavaca | 63 min |
| May 16, 12:29 AM CDT | Areal Flood Advisory | EWX | Caldwell, DeWitt, Gonzales, Guadalupe, Karnes, Lavaca and 1 more | 3 hr |
| May 16, 12:45 AM CDT | Special Weather Statement | EWX | Williamson | 30 min |
| May 16, 12:56 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Lavaca | 46 min |
| May 16, 1:00 AM CDT | Areal Flood Advisory | EWX | Bastrop, Fayette, Lee | 3 hr |
| May 16, 1:25 AM CDT | Special Weather Statement | EWX | Lavaca | 50 min |
| May 16, 2:57 AM CDT | Areal Flood Advisory | EWX | Travis | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.